# SDR SWAA2022020489991

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261034
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF TOP IS CORRODED / STARTED REMOVING CORROSION FROM AFT CARGO PANEL 140AF; FOUND TO BE OUT OF LIMOITSMORE THAN 3' IN LENGTH OF CORROSION PRESENT IAW B737 SRM 53-00-53-1A-1; REPLACED PANEL 140AF WITH NEW P/N 453A2610-34 IAW B737 DWG 453A2610 REV K
